Help


#1
Hi I really need some of your advise my lovely Husbands none motor symptoms are getting out of control . His delusions are almost all the time and his memory and cognition have nose dived I am really frightened of what is happening to us .We are seeing someone from the memory clinic on Wednesday . I am really terrified that he has dementia , because my own health is not good I am finding it very hard and really do not know how we are going to cope? Also we went away for a couple days and in the middle of the night he thought that I was some one else who was going to attack him it was very scary and he was distraught when he thought that he might have hurt me.

#2
Dear Tupps

Without going into detail, I know what you are going through.

It could be your husband's meds which are causing the symptoms or have you considered the possibility of a UTI? They can have a dramatic effect mentally.

It may still turn out to be dementia but be strong and know that your friends on here will support you. Big hugs.

Worrals

#3
Dear Worrels thank you for your advise and love I have ruled out any infection's I did that straight away I know that you and a lot of other people on the forum have been dealing with things like this for a very long time and you all have my love and respect and I was not surprised that you were the first to reply to me. I do not know what we would do without this platform to vent our spleen I suspect I will be doing this lots in the future I will let you know how things go after the meeting on Wednesday .So as always much love to you and all of us in these situations Tips xxxx

#4
Hi, very sorry to hear of your situation.

Has there been a recent change in his meds?

If you have a PD Nurse make contact there and explain your very real concerns and fears. Or try your Neuro, not always easy but needs must.

I suffer halucinations at night, but have noticed they become more frequent and lucid if either I or the bedroom get too warm. Awkward at the moment as we are still getting chilly nights so my Wife is reluctant to get the summer weight duvet out just yet.....

Apologies if I'm repeating anything you already know.

Regards Tractorman.

#5
Hi, It's a while ago now, but i had the most terrifying hallucinations a few years ago,and I was told they were due to the meds I was on at the time.once my meds were changed I was fine.